# SDR SIMA20011083

- Difficulty date: April 18, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N371AE
- Make and model: Saab 340B
- Aircraft serial: 340B371
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3337 - CREW REPORTED THE EMERGENCY EXIT FLOOR STRIP LIGHTING TO BE INOPERATIVE AT SEATS 4A, 7A, 10A AND 14A.  PUT ON MEL AT THIS TIME.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK WAS GOOD IAW SAAB MM 33-50-00 AND 33-15-30.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
